# SDR HYIA20111013005

- Difficulty date: October 13, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 231FH231JW
- Condition: Cracked
- Location: Cabin
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, LT BASEBOARD DADO PANELS 231FW, AND 2231JW WERE FOUND TO HAVE SMALL CRACKS ALONG THE BOTTOM AND UPPER ANGLE THAT WERE BEYOND SRM LIMITS.  REPAIRS WERE MADE TO THE PANELS UNDER EA 09-2011-259.
